# SDR AALA200810313

- Difficulty date: November 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CORROSION ON GALLEY TIE DOWN STATION 160 RIGHT BODY LINE 50.  REMOVED AND REPLACED TIE DOWN WITH SERVICEABLE TIE DOWN PER SRM 51-00-00.
